I experienced Postpartum Depression after having my baby by c-section. I was given Lexapro to treat it. After a week, the depression subsided, but I started having health problems that I believe are allergic reactions to the medication. I took the medication a little over a month and was told to stop taking it. I did, but here it is three weeks later and I am still having the same problems. First, my tongue swelled, and then my throat swelled up. It caused me breathing problems.
Very similiar to asthma attacks. When my throat swells up, I feel like I have a ball in my throat. I have been to numerous doctors and hospitals and no one has been able to figure out what is wrong with me. The problems happen everyday constantly on and off through out the day. Has anyone else had these complications? What do people mean when they say they have experienced flu like symptoms from this medication? Can some one help me?
You may get a better answer on the anxiety forum. I don't see what your post has to do with agoraphobia at all. Lot more posters on the anxiety forum. So more chance that someone will have had the same sort of problems.
I wish I could help more but I really don't know. The only thing I can tell you (that you may already know since you have already seen doctors) is that Benadryl is good for allergic reactions. But you may need something stronger. I know one of my daughter's had a reaction to Penicillin (she is allergic like I am), and they had to give her a steroid to help her. So you may need something like that. I must say, I am surprised that you are still having problems even though you stopped taking the medicine. I would try the Benadryl if you haven't already. I wish I could have helped more but I wish you luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.